# SDR USAA2013062700017

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON LT ENGINE PYLON SKIN AT NAC. STA. 254, APPROX. RBL10 AT EDGE OF NACELLE PANEL 5723L. REPAIRED LT ENGINE PYLON SKIN AT NAC STA 254 IAW SRM 54-50-01-2R-2.
